# SDR YENA201712050981

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 13,364 hours, 9,163 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536103
- Part serial: L5136
- Condition: Damaged
- Location: Fwd
- Part time: 27,784 hours, 17,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 854, DCA-BOS. FOUND FWD LIFE RAFT LACING UNRAVELED; R & R FWD LIFE RAFT REF 25-66-00.
